# SDR UPS05145259

- Difficulty date: July 17, 2005
- Submitted: August 24, 2005
- Operation: Air carrier
- Aircraft: N131UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0815
- Engine: Pwa PW4158
- System (JASC): 7160 · Engine Air Intake System
- Part: Cowling
- Part number: 2210302521
- Part serial: 0908001
- Condition: Damaged
- Location: Nr 2 Eng Fan
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENG OTBD FAN COWL HAS HEAT DAMAGE.  REMOVED AND REPLACED NR 2 ENG OTBD FAN COWL REF MM 71-13-02-4.
